# SDR ASAA2013102896250

- Difficulty date: October 28, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 24,037 hours, 7,209 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING APROACH.  ACFT GROUNDED.  ACCOMPLISHED TASK 21-61-00-806-002.  WHEN BIT BUTTON WAS PRESSED ON CONTROLLER NR 2 THE RAM AIR ACT LIGHT CAME ON.  DURING VERIFY THE TRIM VALVE ZONE WAS ON.  RESET, RAN BITE AGAIN AND FAULTS CLEARED.
